# SDR SWAA2022020869043

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737*
- Aircraft serial: 36665
- Aircraft time: 37,966 hours, 22,964 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CLIP CRACK ON LEFT PANEL 193 AREA APPROX .25' ; / [01] REMOVED CRACKED ' T ' CLIP FOM REF SRM 51-40-02; [02] INSTALLED NEW FABRICATED CLIP PER EA 22-153-00366 AND SRM 51-40-02
